Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had an abortion and was on primolut. Got periods, had sex during this time, having upset stomach, heartburn. Pregnant ?

hi i had an abortion on may 16th 2012 after 3 weeks i was put on primolut for 4days. when my periods came i started using the pill . i had sex a few time during that period to now. my first pack o f pills finished on july 5 and i continued the other without a break until july 25th, i got my period on july 28th. however i have an upset stomach and heartburn for almost 3 weeks now. can i be pregnant?
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
your symptoms could be side effects of the pill usage, some women have these type of problems during early months of pill usage,
if you used the pills continuously without skipping any dose then there is less possibility for pregnancy,
so continue taking pills this month ans you can take antacids to relieve your symptoms with your doctor's advice,
if you do not get your periods in the next cycle on expected date better check for pregnancy once as the pill is having around 1% of failure rate to rule out the possibility.
take care.
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor